# SDR AALA20151107004

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 16,715 hours, 6,542 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AFT ENTRY DOOR LIGHT ILLUMINATED.  ABORTED TAKEOFF AT 60 KNOTS.  ACCOMPLISHED SELF-LATCHING CHECK OF AFT ENTRY DOOR IAW AMM 52-13-00.  OK FOR SERVICE AT THIS TIME.
